# SDR AMTA200301421

- Difficulty date: November 23, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK QUIT ON DESCENT WOULD NOT RESET.  PERFORMED BITE OF THE RT PACK CONTROLLER, NO FAULTS SYS, OPS CHECK GOOD.  (M)
